On a class of first-order multidimensional elliptic systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 628-637
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a9,
author = {V. E. Balabaev},
title = {On a class of first-order multidimensional elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {628--637},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a9/}
}
V. E. Balabaev. On a class of first-order multidimensional elliptic systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 628-637. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a9/